TITLE

Monotone Finite Difference Schemes for Quasilinear Parabolic Problems with Mixed Boundary Conditions

AUTHOR(S)
Gaspar, Francisco José; Lisbona, Francisco Javier; Matus, Piotr P.; Tuyen, Vo Thi Kim
PUB. DATE
April 2016
SOURCE
Computational Methods in Applied Mathematics;Apr2016, Vol. 16 Issue 2, p231
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
114469527

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics